As new updated COVID-19 vaccines continues to ramp up worldwide, new theories have emerged on the possibility of tinnitus developing as a side effect of the vaccine, according to Sky News. Tinnitus, an annoying and uncomfortable condition indicated by ringing in the ears, has been identified as a possible occasional side effect of the COVID vaccine.
A recent study suggests that certain COVID-19 vaccines have been linked with tinnitus, which can be accompanied by hearing loss.
Though the risk is low, experts say, it’s worth noting that the vaccines might cause certain side effects that could contribute to tinnitus.
The Centers for Disease Control and Prevention (CDC) released a statement saying that they haven't found any link between tinnitus and the COVID-19 vaccine. Conversely, some scientific studies and case reports suggest that the COVID-19 vaccine may be connected to rare cases of severe tinnitus.
Experts urge people with tinnitus to take the vaccine, but they also advise getting a hearing evaluation if you have concerns about hearing loss or tinnitus. Tinnitus typically fades within a few hours or days, but if it persists, you should seek medical attention.
In light of these newly emerging theories about the COVID vaccines’ association with tinnitus, it's necessary to consult the authorities before making any decisions. As the vaccination drive continues to proceed at a breakneck pace, it's essential to stay up-to-date on any new developments and keep a watchful eye on your health.